# SDR UALA2009031000733

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 31,132 hours, 8,176 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Repair
- Condition: Eroded
- Location: Rt Gear Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR STRUT DOOR PREVIOUS REPAIR ERODED AND DELAMINATED AFT INBOARD CORNER.
